Panadol Extra 500mg Paracetamol film-coated tablets are a fast-acting pain relief medication containing Paracetamol and Caffeine.
Panadol tablets combatpain such as headache, muscle pain, back pain, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.
Caffeine can make paracetamol more effective
Who can use?
This medicine can be used by adults and children over 12 years old.
Do not combine with other products that contain paracetamol.
Do not combine with other products that contain paracetamol.